| Model Number |
N/A |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Peripheral Nervous Injury (4414)
| Date of Event |
10/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - vanguard interlok cruciate retaining femoral component 62.5mm right catalog #: 183006 lot #: 183006, biomet splined knee stem v2 14mm x 80mm with screw catalog #: 148304 lot #: 116310, biomet 360 tibial cruciate wing size small catalog #: 185650 lot #: 962100, series a standard patella 34mm 3 peg catalog #: 184766 lot #: 418150, vanguard anterior stabilized tibial bearing 16mm x 75mm catalog #: 189086 lot #: 048620.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the devices remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2021-02857, 0001825034-2021-02859, 0001825034-2021-02860.Investigation incomplete.
Event or Problem Description
It was reported that the patient presented with increased pain approximately two (2) years following right knee arthroplasty.Since then, the patient has additionally reported instability, severe peroneal neuropathy, difficulty bending the knee and tenderness of the knee and was subsequently treated with corticosteroid injections approximately five (5) years post-operatively.The patient has requested a revision of the knee, however, the surgeon is hesitant to perform due to limited options should any further complications occur.Attempts have been made, however, no additional information is available at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records provided confirmed the reported pain, instability and loosening of the tibial and femoral components.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.